Jun-Ping Shi


Office: Hugh Jones Hall 117
    (Department office: Hugh Jones Hall 100)
Office Hours:  T
WTh: 14:00-15:15pm (Fall 2017)
Office Phone:
1-757-221-2030
Email: jxshix@wm.edu
Web: http://jxshix.people.wm.edu

Mailing Address:

Department of Mathematics
College of William and Mary,
Williamsburg, VA 23187-8795, USA


Course Information: (courses taught in previous years)

LaTeX page

(Spring 2018) (Spring 2018 schedule)

Math 212-02 (Intro Multivariable Calculus)  Syllabus course schedule Blackboard Site
Math 442-01 (Partial Differential Equations) Syllabus course schedule Blackboard Site

(Fall 2017) (Fall 2017 schedule)

Math 212-02 (Intro Multivariable Calculus) Syllabus course schedule Blackboard site
Math 214-04 (Foundation of Mathematics) Syllabus course schedule Blackboard site

Student Advising and Research

National Science Foundation Research grants:

Collaborative Research: Persistence, Stability and Control of Populations in Heterogeneous Networks (2017-2020)
William and Mary EXTREEMS-QED program: Computational and Statistical theory and techniques in the study of large data sets (program website)(2013-2018)
Collaborative Research: Multiscale Modeling of Oyster Reef Dynamics (2013-2017)
Mathematical Studies of Spatial Bistability in Ecological Systems (2010-2014)
William and Mary NSF-CSUMS (program website)(2007-2013)

If you are a W&M math major who is interested in doing an honor thesis or undergraduate research, or a graduate student who is interested in doing research in applied partial differential equations, nonlinear analysis, or mathematical biology, you are welcomed to contact me for possible advising and collaboration. More information Here is the list of students I am currently advising or previously advised.

Research Experience for Undergraduate Students in Computational Math/Mathematical Biology  (trip to China, June 2010)


Professional Information:

CV

Publications  (all published papers available in pdf format)

Publications (list from Mathematical Reviews----MathSciNet, subscription required)

I am on the editorial board of journals including
Applicable Analysis

Communications on Pure and Applied Analysis (CPAA)
Japan Journal of Industrial and Applied Mathematics
Journal of Mathematical Analysis and Applications (JMAA)
You are welcomed to submit research papers to these journals through journal websites.


Conferences I co-organized/attended

International Symposium on Application of Nonlinear Partial Differential Equations in Life Science, August 4-7, 2015
Chern Institute of Mathematics, Nankai University, Tianjin, China


List of my academic visitors

Selected Recent Work


  1. Shi, Qingyan; Shi, Junping; Song, Yongli, Hopf bifurcation in a reaction-diffusion equation with distributed delay and Dirichlet boundary condition. J. Differential Equations. 263 (2017), no. 10, 6537-6575.
  2. Li, Yuhua; Li, Fuyi; Shi, Junping, Existence and multiplicity of positive solutions to Schrodinger-Poisson type systems with critical nonlocal term. Calc. Variations and Part. Differential Equations. 56 (2017) 134 (page 1-17).
  3. Liang, Zhanping; Li, Fuyi; Shi, Junping, Positive solutions of Kirchhoff type nonlocal elliptic equation: a bifurcation approach. Proc. Roy. Soc. Edinburgh Sect. A. 147 (2017), no. 4, 875--894.
  4. Wang, Xiaoli; Shi, Junping; Zhang, Guohong, Interaction of water and plants: rich dynamics in a simple model. Disc. Cont. Dyna. Syst. B. 22 (2017) no. 7, 2971--3006.
  5. Cui, Renhao; Li, Haomiao; Mei, Linfeng; Shi, Junping, Effect of harvesting quota and protection zone in a reaction-diffusion model arising from fishery management. Disc. Cont. Dyna. Syst. B. 22 (2017), no. 3, 791--807.
  6. Ding, Deqiong; Shi, Junping; Wang, Yan, Bistability in a model of grassland and forest transition. J. Math. Anal. Appl.451 (2017), no.2, 1165-1178.
  7. Wu, Sainan; Shi, Junping; Wu, Boying, Global existence of solutions to a quasilinear attraction-repulsion chemotaxis model with growth. Comm. Pure Appl. Anal. 16 (2017), no. 3, 1037-1058.
  8. Yan, Xiangping; Shi, Junping, Stability Switches in a Logistic Population Model with Mixed Instantaneous and Delayed Density Dependence. J. Dyn. Diff. Equat. 29 (2017), no. 1, 113--130.
  9. Chen, Mayee, Shi, Junping, Effect of rotational grazing on plant and animal production. Math. Bios. Engi. (MBE) 15 (2018), no. 2, 393--406.
  10. An, Yulian; Chern, Jann-Long; Shi, Junping, Uniqueness of positive solution to a coupled cooperative variational elliptic system on an interval. To appear in Trans. Amer. Math. Soc.
  11. Zhang, Jimin; Shi, Junping; Chang, Xiaoyuan, A mathematical model of algae growth in a pelagic-benthic coupled shallow aquatic ecosystem. To appear in J. Math. Biol.
  12. Liu, Ping; Shi, Junping, Bifurcation of Positive Solutions to Scalar Reaction-Diffusion Equations with Nonlinear Boundary Condition. To appear in J. Differential Equations.


My favorite links

Mathematics links Chinese links Area Links Other links New Chinese Links

W&M Express Links:

College of William and Mary

VIMS

Information Technology

Swem Library

ScienceDirect

NSF
W&M Travel

Department of Mathematics

Applied Science

Grants Research Adm.

Lion Catalog

JSTOR Journals

NSF-DMS
State Travel

my WM

Biology

Registrar's Office

Interlibrary Loans

Springer Journals

NSF-Fastlane
Mileage RIC


Physics

Human Resources

W&M reservation

AMS Journals

NSF-GPG
Mileage PHF
W&M News Computer Sci
Academic Advising
Google Scholar
SIAM Journals Research.gov

Provost Office

Charles Center

Reves Center

MathSciNet

AIMS journals
W&M Cascade

Dean of Art & Science

BioMath

Inter. students&scholars

Science Citation Index

SCIRUS

W&M Math Events

Google

Google

Facebook

ESPN

Google Map

Travelocity

Priceline
United Airline

Gmail

Linkedin

CNN

SuperPages.com

Expedia

Kayak
Hotwire

Hotmail

Google+

Yahoo! Sports

Amazon

Orbitz

Ctrip
Google travel

Old links

Math websites of the week for Math 112

Math websites of the week for Math 213(212)

Math websites of the week for Math 302

Mathematical Biology Links

Mathematical Biology Journals in College of William and Mary library and network

My Bifurcation Diagram Java Applet (old)
(A Java Applet which computes bifurcation diagram of a semilinear elliptic equation)

Introduction to mathematical websites
(in Chinese)



Any comment and question? Please send e-mail to shij@math.wm.edu
Created by Junping Shi in August 21st, 2000, last updated in August 7, 2017.